# SDR DLM90960269

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NOSE LANDING GEAR FAILED TO RETRACT.  FOUND NOSE GEAR STRUT FLUID LOW.  SERVICED STRUT AND GEAR CYCLED, OPS NORMAL.
